Radial symmetry of solutions for some integral systems of Wolff type
By Wenxiong CHEN *, Congming LI #. 2011
54 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/4baff28062b55a03602aba1ba278b0a12d36cccb
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
Citations in the corpus
- Super Polyharmonic Property of Solutions for PDE Systems and Its Applications (2011, unknown): “(ii) the fully nonlinear integral systems involving Wolff potentials [14]: { u(x) = Wβ,γ(v )(x), x ∈ R; v(x) = Wβ,γ(u )(x), x ∈ R; (6)”
- Liouville type theorems for integral equations and integral systems (2013, unknown): “in [9] and [10] and then used widely in [6,8,17–19,23–26].”
- The existence of extremal functions for discrete Sobolev inequalities on lattice graphs (2021, background): “2) as follows, see [6, 7, 8, 9, 10, 11, 12] for continuous setting and [13, 29] for discrete setting.”
- Sharp criteria of Liouville type for some nonlinear systems (2013, background): “3) { u(x) = Wβ,γ(v )(x) v(x) = Wβ,γ(u )(x), Chen and Li [8] proved the radial symmetry for the integrable solutions.”